Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have Endometriosis. Was on Lupron , now on visanne. Having cramping, fatigue, brown discharg late period. Pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11951 Questions
I have Endometriosis and was on Lupron for 6 months and am now on Visanne. My periods started coming normally while being on Visanne and think I am pregnant. I have cramping, nausea, fatigue, brown discharge (for 1 day), late period, and a negative pregnancy test. I have a doctors appointment on Monday but I just want to know what could be happening? Please help. We are trying to conceive and just want to know if this is it!!

Posted Tue, 28 May 2013 in General Health
Answered by Dr. Michelle Gibson James 44 minutes later
Hi, thanks for using healthcare magic

The symptoms that you are describing are in keeping with symptoms of early pregnancy . Though each woman experiences pregnancy differently the majority experience nausea, tiredness, dizziness, in some cases mild abdominal pain.

Pregnancy tests detect the level of the HCG hormone in the urine but the levels are low initially and rise throughout pregnancy. There are some early detection kits available which can detect very low levels of this hormone as low as 20 mIU and can be used to confirm a pregnancy in the early stages for example (1) aimstick tests and (2) early pregnancy tests

If your test can only detect higher levels then it may have given you a falsely negative result, you can either use a early detection kit ,have a blood level of HCG done or wait 7 to 10 days - if you are pregnant the level of HCG would have risen further and would be easily detected by the average test.

I Hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor